advertisement
Question
Posted by: Lady | 2009-04-14

Microval- periods

HI there 
I have an 8 month old lb and i never used any pills before i fell pregnant ( we always used a condom). Even after birth we used a condom but we were not consistent with the use and i ended up having to take emergency contraception a few times. So i decided to go on the pill and am currently on microval as i am still breastfeeding. This is my second month on it. In the first month i got my period as normal. However i started bleeding again less than two weeks later ( today is day 2) but the bleding is very light. Could this pill have caused this?
Would appreciate a response to this as i am getting worried.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes, this could be a side effect of Microval.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement